# SDR SWAA2023101602510

- Difficulty date: September 19, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 142KW IS CRACKED AT EDGE(MARKED)<[01] RECIEVED NEW AFT CARGO PANEL # 142KW; WILL BE INSTALLED ON TASK CARD# TTG8Q00MVWFY.;[02] FINAL INSPECTION; RECIEVED NEW AFT CARGO PANEL; WILL BE INSTALLED ON TASK CARD# TTG8Q00MVWFY.
